# SDR AALA201908309035

- Difficulty date: July 25, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 57,045 hours, 16,222 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BONDING STRAP ATTACHMENT BRACKET ON THE RIGHT HAND HORIZONTAL STABILIZER BETWEEN STATION 297 AND STATION 298. REPLACED BRACKET PER SRM 51-40-02.
